Authors: Baralić, Đorđe 
Ivanović, Jelena
Petrić, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A simple permutoassociahedron
Journal: Discrete Mathematics
Volume: 342
Issue: 12
Issue Date: Dec-2019
Rank: M22
ISSN: 0012-365X
DOI: 10.1016/j.disc.2019.07.007
Abstract: 
In the early 1990s, a family of combinatorial CW-complexes named permutoassociahedra was introduced by Kapranov, and it was realised by Reiner and Ziegler as a family of convex polytopes. The polytopes in this family are “hybrids” of permutohedra and associahedra. Since permutohedra and associahedra are simple, it is natural to search for a family of simple permutoassociahedra, which is still adequate for a topological proof of Mac Lane’s coherence. This paper presents such a family.
Keywords: Associativity | Commutativity | Coherence | Simple polytopes | Geometric realisation
Publisher: Elsevier
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Representations of logical structures and formal languages and their application in computing 

Show full item record

SCOPUSTM   
Citations

2
checked on Sep 16, 2022

Page view(s)

48
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.